# SDR REXA2012111001480

- Difficulty date: October 14, 2012
- Submitted: November 11, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 18,266 hours, 15,762 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE NR 7 SEAT TRACK GOUGED.  REPAIRED IAW AMM 53-01-11.
